A theorem on direct products of Slender modules
Rendiconti del Seminario Matematico della Università di Padova, Volume 78 (1987), p. 261-266
@article{RSMUP_1987__78__261_0,
     author = {O'Neill, John D.},
     title = {A theorem on direct products of Slender modules},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {78},
     year = {1987},
     pages = {261-266},
     zbl = {0641.16029},
     mrnumber = {934517},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1987__78__261_0}
}
O'Neill, John D. A theorem on direct products of Slender modules. Rendiconti del Seminario Matematico della Università di Padova, Volume 78 (1987) pp. 261-266. http://www.numdam.org/item/RSMUP_1987__78__261_0/

[1] L. Fuchs, Infinite Abelian groups, Academic Press, Vol. II (1973). | MR 349869 | Zbl 0257.20035

[2] M. Huber, On reflexive modules and abelian groups, J. of Algebra, 82 (1983), pp. 469-487. | MR 704765 | Zbl 0517.16020

[3] C. Metelli, Coseparable torsionfree abelian groups, Arch. Math., 45 (1985), pp. 116-124. | MR 807443 | Zbl 0568.20054

[4] J.D. O'Neill, Direct summands of direct products of slender modules, Pacific J. of Math., 117 (1985), 379-385. | MR 779927 | Zbl 0532.13007

[5] J.D. O'Neill, On direct products of modules over Dedekind domains, Comm. in Alg., 13 (1985), pp. 2161-2173. | MR 801434 | Zbl 0574.13008